# SDR DALA2015040507863

- Difficulty date: April 5, 2013
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 87,400 hours, 36,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 287
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT BS 287 FLOORBEAM TO FRAME INTEGRATION AT RBL 85.   REPAIR IAW ER/A 00-512821.
